Click & Collect now available!
Get these benefits from your second order onwards:
Please note images are for illustration purposes and may differ from the product(s) you receive
Gaviscon Double Action Mixed Berry tabs 24s bring long lasting relief from the pain and discomfort of heartburn and acid indigestion. They get to work by neutralising excess stomach acid to relieve pain and discomfort and forming a protective barrier over the stomach contents to soothe the burning pain in your chest.
WARNINGS: If symptoms persist after 7 days consult your doctor. Contains sodium and calcium. If you have advised to follow a diet restricted in either of these please consult your doctor before taking this product.
Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened as aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122)
For oral administration. Chew thoroughly before swallowing. Read the package leaflet before use. Adults and children over 12 years: When symptoms occur take two or four tablets after meals and at bedtime, up to four times a day. Children under 12 years: Should only be taken on medical advice.
Each Chewable Tablet contains 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate as the active ingredients.
94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)
Additional terms and conditions apply, to view our full delivery terms and conditions click here
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here
Gaviscon Double Action Mixed Berry Tablets
Dual Layer tablets works fast and provides long-lasting relief that lasts 2x as long as antacids*!
Gaviscon Double Action works in two different ways;
1. Neutralising excess stomach acid to relieve discomfort.
2. Forming a raft, or a layer on the top of your stomach contents to help physically keep stomach acid in your stomach, where it belongs!
For oral administration, after being thoroughly chewed.
Adults and children 12 years and over: Two to four tablets after meals and at bedtime, up to four times per day.
Children under 12 years: Should be given only on medical advice
*For verification please write to PO box 4044, Slough, SL1 0NS **Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy.
What is heartburn or reflux?
Heartburn also known as reflux happens when your stomach contents rise back up into your food pipe. The stomach contents are acidic, which can irritate or damage the food pipe lining and cause symptoms.
Don't worry! Heartburn and indigestion are common.
Many people have symptoms of either or both of these every week.
What is indigestion?
Indigestion is a pain or discomfort in the upper part of your stomach. There is still some uncertainty over the cause, but it may be due to stomach acid coming into contact with the sensitive, protective lining of your digestive system.
These include spicy and fatty foods, caffeine, fruit juices, fizzy drinks and smoking.
Eat every few hours and avoid eating late at night.
Elevate the head of your bed so your upper body is higher than your stomach.
Gaviscon Double Action Mixed Berries Flavour Chewable Tablets
Gaviscon Double Action Tablets
Gaviscon Double Action Oral Suspension
Gaviscon Double Action Oral Suspension
24 Tablets, 48 Tablets
Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122).
WARNINGS: If symptoms persist after 7 days consult your doctor.
Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product.
Medicines should not be disposed of via household wastewater or household waste. Ask you pharmacist how to dispose of medicine no longer required. These measures will help to protect the environment.
KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.
Do not use this product after the expiry date (month/year).
Always read the label.
Each chewable tablets contains 250mg Sodium Alginate, 106.5mg Sodium Bicarbonate and 187.5mg Calcium Carbonate as the Active Ingredients. Contains aspartame (E951), cranberry flavour, raspberry flavour, fantasy fruit flavour and carmoisine lake (E122). This product does not contain gluten. Gaviscon Double Action tablets for heartburn and indigestion. Always read the label. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicine during pregnancy
Sudocrem Antiseptic Healing Cream is a clinically proven treatment for nappy rash, which helps soothe, heal and protect your babys delicate skin. It can also be used for other skin conditions as a soothing, protective antiseptic cream and will help to treat cuts, grazes, minor burns and sunburn.
Centrum Advance 50+ is a daily vitamin that supports vitality, immunity, eye health, and bone health. It is specially formulated to meet the needs of adults 50 years and over. Free from gluten, lactose, nuts and wheat. Easy to swallow.Contains 100 tablets.
Sudocrem Antiseptic Healing Cream Triple Pack is a clinically proven treatment for nappy rash, which helps soothe, heal and protect your baby's delicate skin. It can also be used for other skin conditions as a soothing, protective antiseptic cream and will help to treat cuts, grazes, minor burns and sunburn.
Berocca Orange Flavour Effervescent 45's gives your body a much needed boost of energy, providing your body with the ultimate dose of essential vitamins and minerals to help you have the best day you possibly could.
Gaviscon Advance Chewable Tablets 60s (x3) - This multipack provides fast, soothing, and long lasting relief from the pain and discomfort of heartburn and acid indigestion.
Sensodyne Cool Mint Mouthwash provides protection for sensitive teeth and the fresh minty flavour freshens breath.
Subscribe & Save
Save up to 15% off or the lowest price guaranteed on 1000s of products.
We'll match the price if you find it cheaper at leading competitors.
Cheaper than the high street
We regularly check our prices against leading competitors to make sure you always get the best value.
Stock up & Save
Buy in bulk and save on everyday essentials.